# SDR CA090908010

- Difficulty date: September 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 8,309 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 350A371162
- Condition: Cracked
- Location: M/R Head
- Part time: 8,418 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STARFLEX CHANGE, ONE OF THE 3 YOKES WAS FOUND CRACKED.  RECORDS INDICATE THAT THIS PART WAS AN ORIGINAL INSTALLATION.  CLOSER INSP WILL TAKE PLACE AT 500 HR SCHEDULED INSP INTERVAL.
